# SDR DALA2023011600305

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N914DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62782
- Aircraft time: 11,325 hours, 4,595 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 110 KNOTS, ATC COMANANDED CREW ABORT TAKEOFF DUE TO CONFILICTING TRAFFIC.  T/S IAW AMM CHP 05-51-07-210-801. NO DEFECTS ON ALL TIRE ASSY AND BRAKES ASSY. INSPECTED T/R FOR DEFECTS NO DEFECTS NOTED. C/W TIRE PRESSURES CHECKS, ALL WITHIN LIMITS. OK FOR SERVICE.
